# SDR REXA2019072401131

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 23,842 hours, 23,687 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0602
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RWY 21L WE GOT GEAR DISAGREE WARNING MESSAGE, ALONG WITH A/SKID INBD AND PARK BREAK SOC CAUTION MESSAGE MAIN LANDING DID NOT RETRACT WITHIN 6 SEC. FOLLOWED QRH CYCLE THE GEARS DOWN AND UP UNFORTUNATLEY NO FIX. HEAVY LANDING RWY 22L WITH RATE OF DECENT RATE OF LESS THAN 100'FT. REMOVED AND REPLACED LANDING GEAR CONTROL HANDLES IAW AMM 32-31-01. NO FIX. REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32-10. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-0-00. OPS CHECK GOOD. SEE CONTINUATION CARDS 121153 AND 121154 FOR MORE DETAILS. P/N OFF/ON: 7-4502-5 S/N OFF:1586 S/N ON: 1711 P/N OFF/ON: 750005000 S/N OFF: 0141T S/N ON: 0602.
